# SDR UALA2011082604563

- Difficulty date: August 26, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 40,317 hours, 8,860 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EXTERIOR LIGHT AT DOOR 3R IS INOP.   RELAMPED, CHECKS OKAY.
